# SDR R61A201903310333

- Difficulty date: March 18, 2019
- Submitted: March 31, 2019
- Operation: Air carrier
- Aircraft: N873RW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000144
- Aircraft time: 30,750 hours, 19,618 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17091908001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR: SHEAR CLIP CORRODED AT FRAME 84 BETWEEN STRINGERS 28R AND 27R.  REMOVED AND REPLACED SHEAR CLIP PN 170-91908-001 REF SRM 51-40-02 & 51-23-04.  SEE W/O H6732 SN 222 FOR WORK DETAILS.  AIRCRAFT REMAINS IN HEAVY CHECK BNA.
